# SDR CA020618006

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 1,440 hours
- Engine: Pwa PT6A60A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE PILOT SAW AND HEARD RT ENGINE FLUCTUATION, POWER BACK THE ENGINE TO FLIGHT IDLE & STILL FLUCTUATING, TORQUE GOING DOWN, ITT GOING UP, SHUT DOWN ENGINE AND LANDED AT DESTINATION WITHOUT ANY PROBLEM. SENT MECHANIC ON SITE, FOUND THAT COMPRESSOR SECTION OF ENGINE IS SEIZED , OIL CAME OUT OF THE FRONT PART OF COMPRESSOR AND FROM BLEED AIR VALVE. RESULT IS UNSCHEDULED ENGINE CHANGE.
